# SDR SWAA2024052176849

- Difficulty date: April 18, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 59,235 hours, 35,515 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241UF HAS TOP SURFACE DELAMINATION<[01] DUE TO THE EXTENT OF DAMAGE; REPLACED FLOOR PANEL 241UF IAW SRM 51-10-02-0G-0 PARA 9 AND AIPC 53-21-00-22 ITEM 168.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
